# SDR DALA2023051803956

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 5,678 hours, 667 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 DOOR 3L ASSIST BOTTLE CHECK PRESSURE MESSAGE ON FAP.  SERVICED DOOR ASSIST BOTTLE.
